# SDR FDEA201004231319

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1475101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE INBD SILL MAIN CABIN BS 500 STR 3L.  REMOVED DAMAGED IB FWD SILL & INSTALLED NEW SILL PN 53FX1475-101 AT MAIN CARGO DOOR FWD IB UPPER SILL AREA IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-2 & DWG 53FX1475, REV E.
